Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1701–1708 (Mi zvmmf3739)  

This article is cited in 1 scientific paper (total in 1 paper)

The diffraction of plane waves in a compressible stratified liquid by a strip of finite width

R. R. Gabdullin

Moscow

Full text: PDF file (771 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 65–70

Bibliographic databases:

UDC: 517.958:532.5
MSC: Primary 76V05; Secondary 76N20
Received: 17.06.1986
Revised: 08.12.1986

Citation: R. R. Gabdullin, “The diffraction of plane waves in a compressible stratified liquid by a strip of finite width”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1701–1708; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 65–70

Citation in format AMSBIB
\Bibitem{Gab87}
\by R.~R.~Gabdullin
\paper The diffraction of plane waves in a compressible stratified liquid by a strip of finite width
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1701--1708
\mathnet{http://mi.mathnet.ru/zvmmf3739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927916}
\zmath{https://zbmath.org/?q=an:0663.76128}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 65--70
\crossref{https://doi.org/10.1016/0041-5553(87)90191-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3739
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1701

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Gabdullin, “Diffraction by a strip parallel to the surface of a compressible stratified liquid”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 35–41  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021